Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Back pain, headache. Not well after reducing the dosage of tramadol. Am I getting addicted to pain killers? Have depression

I have back pain and i was prescribed tramadol since starting to have persistant headache .have reduced the dosage to once a day.there is something strange happening in my head which i seem to notice in the mornings a feeling of unwell and once i take the tramadol i feel better but i still experience the headache,i have a fear that perh aps im getting there any strong pain killer you can recommend to me.Isuffer from depression and i find tra madol boost my mood somehow.please help me.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. You have been taking tramadol since a long time. Perhaps you are getting addicted to it. Why do you think that medicines are the only cure of depression?

Relaxation exercises ( for muscke relaxation ), yoga ( deep breathing exercises under an expert ), meditation ( for mental peace, happiness, self control ), acupunture, regular brisk walks, etc have a great in influenze in helping you approach each day with a positive attitude.

Try not to run away from life problems, set healthy boundaries with your friends, relatives, family. A good sleep reduces stress. Family and social support will help you change your lifestyle.

Healthy balanced home made food, fresh fruits, veggies, berries, fish, etc are natural sources that will elevate your mood. Keep well hydrated and happy.

If still things don't work take the help of a therapist and go for individual/group therapies. take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor